# SDR DALA2017091806954

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 43,491 hours, 3,914 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE LEFT ENGINE OIL QUANTITY DECREASING.   REPLACED THE IDG GEARBOX SEAL.
